# SDR ASOA05644

- Difficulty date: July 29, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BM10006002
- Part serial: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE RT FWD EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE RT FWD EXTERIOR EMERGENCY LIGHT.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
